# SDR UIEA2025030194202

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, FWD FAN CASE, AT 6 O'CLOCK APPROX, FWD MATING FLANGE WITH SEVERAL POINTS OF CORROSION (2EA).( ENG 1, FWD FAN CASE, AT 6 O'CLOCK APPROX, FWD MATING FLANGE CORROSION LEVEL 1 WERE REWORKED, EVALUATED, INSPECTED AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW AMM 72-33-00-206-001-H00 PAR 10 REV 144. NO FURTHER DEFECTS NOTED. )
